# SDR SCNA01356

- Difficulty date: October 17, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Aircraft time: 49,372 hours, 28,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION THE WALKWAY WEB SUPPORT ANGLE WAS FOUND CORRODED OUT OF LIMITS AT BS 335 RBL 14.  REMOVED CORROSION IAW B727 SRM 511006.  SHORED AIRCRAFT IAW B727 SRM 515001.  REMOVED WEB IAW B727 SRM 513002.  REMOVED STIFFENERS IAW B727 SRM 513002.  REMOVED CHORD IAW B727 SRM 513002.  TRANSFERRED HOLES TO NEW CHORD IAW B727 SRM 511001.  INSTALLED IAW B727 SRM 513002.
